| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
10/27/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the patient underwent a knee procedure.Subsequently, the patient was revised approximately 11 months later due to pain.The patella and the articular surface were both revised.The surgical technique was utilized.There was no surgical delay.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 42540200029 - all-poly patella cemented 29 mm diameter - 64775971.Report source: foreign country: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0002648920-2021-00404.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.